zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Limit sets and the Poincaré-Bendixson theorem in impulsive semidynamical systems. (English) Zbl 1143.37014
An impulsive semidynamical system (X,π,Ω,M,I) consists of a semidynamical system π:X× + X on a metric space X, an open set Ω in X, a nonempty set M=Ω and a continuous function I:MΩ. The set M is called the impulsive set and I is called the impulse function. The impulsive trajectory π ˜(x,t) is obtained from π(x,t) and the action of I; when π(x,t) hits M, the motion continues at I(π(x,t)). The corresponding impulsive limit set of xX is denoted by L ˜ + (x). The authors study mainly the case X= 2 and prove, as their main result, that if Ω 2 has the compact closure, xΩ, and L ˜ + (x) admits neither rest points nor initial points, then L ˜ + (x) is a periodic orbit.
37B99Topological dynamics
34C05Location of integral curves, singular points, limit cycles (ODE)
54H20Topological dynamics
34A37Differential equations with impulses
[1]Bhatia, N. P.; Hajek, O.: Local semi-dynamical systems, Lecture notes in math. 90 (1969) · Zbl 0176.39102
[2]Bonotto, E. M.; Federson, M.: Topological conjugation and asymptotic stability in impulsive semidynamical systems, J. math. Anal. appl. 326, No. 2, 869-881 (2007) · Zbl 1162.37008 · doi:10.1016/j.jmaa.2006.03.042
[3]Bonotto, E. M.: Flows of characteristic 0+ in impulsive semidynamical systems, J. math. Anal. appl. 332, No. 1, 81-96 (2007) · Zbl 1112.37014 · doi:10.1016/j.jmaa.2006.09.076
[4]Ciesielski, K.: On semicontinuity in impulsive dynamical systems, Bull. Pol acad. Sci. math. 52, 71-80 (2004) · Zbl 1098.37016 · doi:10.4064/ba52-1-8
[5]Ciesielski, K.: On stability in impulsive dynamical systems, Bull. Pol acad. Sci. math. 52, 81-91 (2004)
[6]Ciesielski, K.: The Poincaré – Bendixson theorem for two-dimensional semiflows, Topol. methods nonlinear anal. 3, 163-178 (1994)
[7]Kaul, S. K.: On impulsive semidynamical systems, J. math. Anal. appl. 150, No. 1, 120-128 (1990)
[8]Kaul, S. K.: Stability and asymptotic stability in impulsive semidynamical systems, J. appl. Math. stoch. Anal. 7, No. 4, 509-523 (1994) · Zbl 0857.54039 · doi:10.1155/S1048953394000390
[9]Kaul, S. K.: On impulsive semidynamical systems, II, recursive properties, Nonlinear anal. 16, 635-645 (1991) · Zbl 0724.34010 · doi:10.1016/0362-546X(91)90171-V